A nonlinear eigenvalue problem
Differencialʹnye uravneniâ, Tome 16 (1980) no. 4, pp. 741-745
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_4_a15,
author = {N. P. Savenkova},
title = {A nonlinear eigenvalue problem},
journal = {Differencialʹnye uravneni\^a},
pages = {741--745},
year = {1980},
volume = {16},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_4_a15/}
}
N. P. Savenkova. A nonlinear eigenvalue problem. Differencialʹnye uravneniâ, Tome 16 (1980) no. 4, pp. 741-745. http://geodesic.mathdoc.fr/item/DE_1980_16_4_a15/